# SDR FDEA201103040845

- Difficulty date: March 4, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-222
- Aircraft serial: 288
- Aircraft time: 44,222 hours, 22,417 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Overheat Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MOMENTARY AFT CARGO B LOOP FAULT THAT SEEMED TO CLEAR ITSELF.  FOLLOWED SHORTLY BY A MAIN DECK CARGO COMPARTMENT SMOKE INDICATION. APPROX 5 MINUTES LATER THE INDICATION CLEARED. SHORTLY AFTER TAKEOFF, WE GOT A MOMENTARY NAV ADC FAULT WHICH  CLEARED AFTER ABOUT 3 SEC.  PERFORMED MAIN DECK FIRE LOOP TEST ON OVERHEAD PANEL AND ON MX PANEL AND FOUND NO FAULTS.  DID FIND THAT THE AFT CONTROL UNIT IN AVI COMPARTMENT WOULD NOT TEST THE B LOOP IN THE FIRST POSITION. TEMPORARILY SWAPPED CONTROLLER WITH MID AND FAULT FOLLOWED.  SEEMS AS IF NEEDS NEW  CONTROLLER.  ACFT LANDED UNDER MAX GROSS WEIGHT,  SO NO OVERWEIGHT INSP IS REQUIRED.  RELEASED FOR SERVICE IAW MEL: 26-17-01-A, MEL 04, MAR11 13:01  ICT U  "MEL 26-17-01-A: MAIN DECK (IDENTIFY MID 1, MID 2 AND/OR AFT) AFT B SMOKE DETECTORS INOP."
